MathSciNet Relay Station
MathSciNet bibliographic data
MR1451592 58F11 (54H20 58F20)
Alsedà, Ll.; Kolyada, S.; Llibre, J.; Snoha, Ľ. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999), no. 4, 1551–1573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement